Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/102799
Title: On automorphisms of a distance-regular graph with intersection array {33, 30, 15; 1, 2, 15}
Authors: Makhnev, A. A.
Issue Date: 2014
Publisher: Maik Nauka-Interperiodica Publishing
Citation: Makhnev A. A. On automorphisms of a distance-regular graph with intersection array {33, 30, 15; 1, 2, 15} / A. A. Makhnev. — DOI 10.1134/S1064562414070291 // Doklady Mathematics. — 2014. — Vol. 90. — Iss. 3. — P. 743-747.
Abstract: [краткое описание не найдено]
URI: http://hdl.handle.net/10995/102799
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 84920829433
PURE ID: 382139
712086d9-c2e5-4df4-b659-ebc618b0aab5
ISSN: 10645624
DOI: 10.1134/S1064562414070291
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-84920829433.pdf621,04 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.